MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT EC4+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT EC4+ CARTRIDGE
Catalog Number 03P81-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2020, abbott point of care was contacted by a customer regarding i-stat ec4+ cartridges that yielded a suspected discrepant hematocrit result of 13.3 on a patient.There was no patient information available at the time of this report.Return product is available for investigation.(b)(6).There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Event or Problem Description
Na.
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).The investigation was completed on 05/28/2020.A review of the device history record (dhr) confirmed the cartridge lot met finished goods (fg) release criteria.Retained testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Af (product complaint level 2 and level 3 investigation procedure).No deficiency has been determined for ec4+ lot h20010.

Brand Name
I-STAT EC4+ CARTRIDGE
Common Device Name
EC4+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton, nj
MDR Report Key10047946
Report Number2245578-2020-00056
Device Sequence Number11448874
Product Code JGS
UDI-Device Identifier10054749000095
UDI-Public10054749000095
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K912387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2020
Device Catalogue Number03P81-25
Device Lot NumberH20010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2020
Supplement Date Received by Manufacturer05/28/2020
Initial Report FDA Received Date05/12/2020
Supplement Report FDA Received Date06/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1